No Cover Image

Journal article 760 views

Applicability and Limitations of Simplified Elastic Shell Equations for Carbon Nanotubes

C. Y. Wang, C. Q. Ru, A. Mioduchowski, Chengyuan Wang Orcid Logo

Journal of Applied Mechanics, Volume: 71, Issue: 5, Start page: 622

Swansea University Author: Chengyuan Wang Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1115/1.1778415

Published in: Journal of Applied Mechanics
Published: 2004
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 5
Start Page: 622